Banner

HyFlex Collaborative Conference 2023 AGENDA

Get our official conference app
For Blackberry or Windows Phone, Click here
For feature details, visit Whova

The virtual conference is NOW OPEN! If you have registered for the conference, you will have received an email from Whova with information on how to log into the system. Please check your spam folder, in case you have not received it.

Sunday, June 25 – JUST ADDED!

6:30-8 PM EST

Sponsor Virtual Exhibit

Free | Advanced Registration Required

6:30-6:45 PM Welcome and Introductions

6:45-7:05 PM Extron

7:05-7:20 PM Qwickly

7:20-7:40 PM Breakout Sessions with ALL Sponsors

7:40 PM Raffle & Giveaways

Monday, June 26th

9:30 AM – 4:30 PM EST

Schedule

$75/$40 Fee | Advanced Registration Required

9:30-9:45 AM Registration Check-in/Meet & Greet

10:00-10:15 (ET) Welcome & Introductions

10:15-11:00 Keynote and Q&A – Brian Beatty (45 minutes)

11:15-12:00 Concurrent Session I (45 minutes)

12:00-12:45 | Lunch & Learn with Logitech & Steelcase

1:00-1:45 Concurrent Session II

2:00-2:45 Panel Presentation 

3:00-3:45 Concurrent Session III (45 minutes)

4:00-4:30 Closing Remarks (30 minutes)

Address

School of Education 
AATLAS, Catskill Building
1400 Washington Avenue
Albany, NY 12222

Phone

(518) 442-5028

Newsletter